Embedding theorems for classes of convex sets


Schmidt, Klaus D.



DOI: https://doi.org/10.1007/BF00047343
URL: https://link.springer.com/article/10.1007/BF000473...
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Acta Applicandae Mathematicae
Volume: 5
Issue number: 3
Page range: 209-237
Place of publication: Dordrecht [u.a.]
Publishing house: Kluwer ; Springer
ISSN: 0167-8019 , 1572-9036
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1986) Embedding theorems for classes of convex sets. Acta Applicandae Mathematicae Dordrecht [u.a.] 5 3 209-237 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item